# SDR A6WA2017051645004

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 32,031 hours, 30,876 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152915
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ON FUSELAGE SIDE IS GOUGED AT MOST AFT LUG LANDING.
